A Perron-Frobenius Theorem for Jordan Blocks for Complexity Proving

Jose Divasón, Sebastiaan Jozef Christiaan Joosten, René Thiemann, Akihisa Yamada

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    116 Downloads (Pure)
    Original languageEnglish
    Title of host publication16th International Workshop on Termination
    Subtitle of host publicationWST 2018, July 18-19. 2018, Oxford, UK
    EditorsSalvador Lucas
    Pages30-34
    Number of pages5
    Publication statusPublished - Jul 2018

    Cite this

    Divasón, J., Joosten, S. J. C., Thiemann, R., & Yamada, A. (2018). A Perron-Frobenius Theorem for Jordan Blocks for Complexity Proving. In S. Lucas (Ed.), 16th International Workshop on Termination: WST 2018, July 18-19. 2018, Oxford, UK (pp. 30-34)